| Model Number |
TSGC0801 |
| Medical Device Problem Codes |
Product Quality Problem (1506); Deformation Due to Compressive Stress (2889); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with grade 4 tricuspid regurgitation (tr) for a triclip procedure.During the preparation of triclip steerable guide catheter (tsgc), damage of steerable shaft was observed.The tip of tsgc was observed to be crooked and perforation in shaft was observed.The tsgc was replaced with another device to complete the procedure.The tr was reduced to grade 1-2 post procedure.There was no clinically significant delay.
Additional Manufacturer Narrative
The device has been received.However, investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.